Genebs

Active Ingredient(s): Acetaminophen
Category: Pain Relief



Genebs Overview

Paracetamol, also known as acetaminophen or APAP, is a medicine used to treat pain and fever.[1] It is typically used for mild to moderate pain relief.[1] Evidence for its use to relieve fever in children is mixed.[11][12] It is often sold in combination with other medications, such as in many cold medications.[1] In combination with opioid pain medication, paracetamol is also used for severe pain such as cancer p...

Read more Genebs Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Acetaminophen

Recent Genebs Forums: RSS Feed

k-30

a solid white pill, with k-30 written on it. Its long not round ## The pill in description is Genebs (500 mg) also known as Acetaminophen. Acetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). You can view a detailed description of the drug, by clicking on the link below... If you have any more questions or comments to add, please post back so I can further assist you.

Updated
long capsule white k 30

long white k30 capsule ## The pill in description is Genebs (500 mg) also known as Acetaminophen. Acetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). You can view a detailed description of the drug, by clicking on the link below... If you have any more questions or comments to add, please post back so I can further assist you.

Updated
k30

white capsule ## The pill in description is Genebs (500 mg) also known as Acetaminophen. Acetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). You can view a detailed description of the drug, by clicking on the link below... If you have any more questions or comments to add, please post back so I can further assist you.

Updated
white pill oval k 30

white , oval, imprint of k-30 ## The pill in description is Genebs (500 mg); also known as Acetaminophen. Acetaminophen is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). You can view a detailed description of the drug, by clicking on the link below... If you have any more questions or comments to add, please post back so I can further assist you.

Updated
what is genebs

prescription bottle says Genebs 325mg - what is this pill? ## Main Ingredient: Acetaminophen Genebs is an antipyretic and analgesic medicine primarily used to reduce fever and to relieve minor aches and pain associated with common cold, flu, toothaches, arthritis, menstrual cramps, and other conditions. Genebs is most commonly used by people who are sensitive or allergic to aspirin. Although, Genebs is not effective against inflammation, compared to Aspirin or Ibuprofen, it is well tolerated by most people, including children and has few side effects. Genebs Caution People with known liver problem or condition should not take Genebs. Every year more than 800,000 people in the United States alone, die from the so-called "Tylenol poisoning" (Tylenol is a brand name of Acetaminophe...

Updated
44 split line with 104 one other side small white tablet

bottle says genebs 325mg ## Main Ingredient: Acetaminophen Genebs is an antipyretic and analgesic medicine primarily used to reduce fever and to relieve minor aches and pain associated with common cold, flu, toothaches, arthritis, menstrual cramps, and other conditions. Genebs is most commonly used by people who are sensitive or allergic to aspirin. Although, Genebs is not effective against inflammation, compared to Aspirin or Ibuprofen, it is well tolerated by most people, including children and has few side effects. Genebs Caution People with known liver problem or condition should not take Genebs. Every year more than 800,000 people in the United States alone, die from the so-called "Tylenol poisoning" (Tylenol is a brand name of Acetaminophen), which is caused by taking more...

Updated
K 34

small white tablet scored in half on one side on the other k34 ## Is the 4 a 9? Click here to see a picture of the pill. If this is your pill it's Genebs 325 mg, which is commonly used for the relief of fever, headaches, and other minor aches and pains, and is a major ingredient in numerous cold and flu remedies. To learn more click on the link below... Do you have any more questions or informaiton to add? Please post back if you do.

Updated

Possible Dosages for this and Related Drugs:

Acetaminophen
  • Capsule: 160mg, 500mg, 80mg
  • Drops: 80mg/0.8ml
  • Elixir: 160mg/5ml
  • Injection: 10mg/ml
  • Liquid: 1000mg/30ml, 120mg, 120mg/5ml, 160mg, 160mg/5ml, 160mg/ml, 48mg, 500mg, 500mg/15ml, 500mg/5ml, 650mg, 80mg, 80mg/0.8ml, 80mg/2.5ml, 80mg/5ml
  • Solution: 1000mg/100ml (10mg/ml), 160mg/5ml, 1gm/100ml (10mg/ml), 500mg/15ml
  • Suppository: 120mg, 325mg, 650mg, 80mg
  • Suspension: 160mg, 160mg/5ml, 80mg/0.8ml
  • Syrup: 160mg/5ml
  • Tablet: 160mg, 325mg, 500mg, 650mg
  • Tablet, Chewable: 160mg, 80mg
  • Tablet, Extended Release: 650mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Other drugs which contain Acetaminophen or a similar ingredient: (250 results)

Related Genebs Topics:

what is genebs
prescription bottle says Genebs 325mg - what is this pill? ## Main Ingredient: Acetaminophen Genebs is an antipyretic an... 3 replies




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA